# SDR N6WA2025020301

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Part number: 521075
- Part serial: UNREADABLE
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG STEERING COLLAR, NLG STEERING PLATE, NLG STEERING NUT AND CHIPPED CHROME ON NLG STEERING TORQUE TUBE.
